# SDR SWAA2025092216581

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 69,054 hours, 41,163 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Drain
- Condition: Misinstalled
- Location: Zone 200
- Component: Window Track, Boeing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLIMBING OUT OF 12000 WE HEARD A LOUD SCREECHING NOISE.(NOISE SO LOUD HARD TO COMMUNICATE WITH HEADSETS ON) NOTED AIRCRAFT WAS NOT PRESSURIZING. NO OTHER INDICATIONS OBSERVED. THE NOISE WENT AWAY @3000 AND AIRSPEED OF 220KTS. NOTE THE SOUND DID NOT RETURN.   FOUND THE FO'S SLIDING WINDOW DRAIN TUBE INCORRECTLY INSTALLED IN WINDOW TRACK. REPOSITIONED THE DRAIN TUBE PROPERLY.PRESSURIZED UP TO 4.5 WITH NO SQUEALS NOTED AT THIS TIME REF 56-12-11
